# SDR 2025FA0000483

- Difficulty date: May 1, 2025
- Submitted: July 11, 2025
- Operation: General aviation
- Aircraft: N326CC
- Make and model: Piper PA-28-181
- Aircraft serial: 2881575
- Aircraft time: 2,558 hours
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Stiffener
- Part number: 62087002
- Condition: Cracked
- Location: Zone 500
- Part time: 2,558 hours
- Component: Skin, Piper
- Component part number: 62087000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TOP I/B FWD SKIN, AFT STIFFENER CRACKED.
